Diffusion equations for adaptive affine distributions. Gosme, J., Richard, C., & Goncalves, P. In Acoustics Speech and Signal Processing (ICASSP), 2004 IEEE International Conference on, volume 2, pages ii-629, 2004. IEEE.
Diffusion equations for adaptive affine distributions [pdf]Paper  bibtex   
@inproceedings{gosme2004diffusion,
	author = {Gosme, Julien and Richard, Cédric and Goncalves, Paulo},
	booktitle = {Acoustics Speech and Signal Processing (ICASSP), 2004 IEEE International Conference on},
	date-modified = {2014-10-04 09:40:16 +0000},
	keywords = {time-frequency analysis},
	organization = {IEEE},
	pages = {ii-629},
	title = {Diffusion equations for adaptive affine distributions},
	url_paper = {Articles/gosme2004diffusion.pdf},
	volume = {2},
	year = {2004}}
Downloads: 0